# SDR DALA1232090671

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 63,793 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Dented
- Location: Bs 428 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT BS 428 AT S23L .  DAMAGE CUT OUT AND DOUBLER FABRICATED AND INSTALLED PER SRM 53-00-01 FIG 201.
